# SDR COM11947

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: M610628023
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK THE AIRCRAFT FILLED WITH SMOKE.  APU AUTO SHUT DOWN.  INSPECTED APU AND FOUND NO DEFECTS.  REPLACED RELAY KO 194 FOR TROUBLESHOOTING.
